# SDR UALA2010011500185

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 54,908 hours, 9,959 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAV RT SIDE ABEAM ROW 26 FLOURESCENT LIGHT BALLAST HOT ELECT ODOR DISCOLORED.  BALLAST OK, LT LAMP HOLDER IS BURNED UP. REMOVED LAMP AND DISCONNECTED BALLAST. NEED PCN 585-1247 2EA. RT LAMP HOLDER RELEASE IS BROKEN ALSO. IF NO LAMP HOLDERS AVAIL, BASE ASSY PN IS 0FL1100A05G02. NO PCN. REF IPC 33-26-01-004 ITEMS 125 AND 75. LAV IS USEABLE, DOME LIGHT OK.
